Alert archive / West Virginia / Tornado Warnings in 2022

Tornado Warning 8, NWS Charleston, WV

August 1, 2022Nicholas County, Pocahontas County, Webster County, West Virginia

NWS Charleston, WV issued this tornado warning at Aug 1, 2022, 6:42 PM EDT for Nicholas County, Pocahontas County, Webster County, West Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2022, 6:42 PM EDT (22:42 UTC)
Expired
Aug 1, 2022, 7:04 PM EDT
In force
22 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Nicholas County, WV, Pocahontas County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 112 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

670 
WFUS51 KRLX 012242
TORRLX
WVC067-075-101-012315-
/O.NEW.KRLX.TO.W.0008.220801T2242Z-220801T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
642 PM EDT Mon Aug 1 2022

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  Western Pocahontas County in northeastern West Virginia...
  Northeastern Nicholas County in southeastern West Virginia...
  Southern Webster County in northeastern West Virginia...

* Until 715 PM EDT.
    
* At 642 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Camden On Gauley, or 9 miles west of Webster
  Springs, moving southeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Camden-On-gauley, Camden On Gauley and Craigsville around 655 PM 
  EDT.
  Richwood around 715 PM EDT.

Other locations impacted by this tornadic thunderstorm include Boggs,
Cowen, Upper Glade and Erbacon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3833 8022 3823 8037 3827 8044 3820 8052
      3845 8073 3857 8056
TIME...MOT...LOC 2242Z 318DEG 22KT 3846 8059 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

12
1 follow-up statement
442 
WWUS51 KRLX 012304
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
704 PM EDT Mon Aug 1 2022

WVC067-075-101-012314-
/O.CAN.KRLX.TO.W.0008.000000T0000Z-220801T2315Z/
Pocahontas WV-Nicholas WV-Webster WV-
704 PM EDT Mon Aug 1 2022

...THE TORNADO WARNING FOR WESTERN POCAHONTAS...NORTHEASTERN NICHOLAS
AND SOUTHERN WEBSTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

LAT...LON 3833 8022 3823 8037 3827 8044 3820 8052
      3845 8073 3857 8056
TIME...MOT...LOC 2303Z 318DEG 22KT 3836 8047 

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Aug 1, 2:47 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Aug 1, 2:47 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
247 PM EDT Mon Aug 1 2022

.SYNOPSIS...
Shower and thunderstorm chances continue along with a risk for
more flash flooding through Tuesday. Heat builds back in
Wednesday with drier conditions. Showers/storms end of week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 235 PM Monday...

With warm, moist, and unstable conditions present, scattered
showers and thunderstorms are expected to pop up across the area
this afternoon. Better chances of showers and storms are then
expected to arrive this evening as a low pressure system moves
across eastern Canada and slowly drags a cold front towards the
area from the west.

Flash flood guidance remains rather low over West Virginia, NE
Kentucky, SW Virginia, and parts of SE Ohio; therefore, have
elected to issue a Flood Watch for this area due to the
possibility of heavy rainfall within any storms through tonight.

Moderate to strong instability over the area could support
isolated severe storms this afternoon and evening. The main
threat looks to be damaging winds, though hail or even a tornado
could be possible to the southwest.

The actual front should arrive by early Tuesday morning, then
slowly sink into the area through the day. Precipitation chances
are expected to persist ahead of the front, along with a few
thunderstorms, while drier air should begin working in to the
northwest during the day Tuesday. Daytime temperatures are
expected to be in the low to mid 80s across the lowlands, with
upper 60s to 70s along the mountains.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
As of 240 PM Monday...

High pressure builds into the area Tuesday night bringing with it
dry weather. High pressure continues to build into our area for
Wednesday with hot and dry conditions being the trend.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
As of 240 PM Monday...

Thursday we will see another troublesome
stationary front sag south over our northern county warning area
bringing yet another increased risk for storms and showers,
especially with a shortwave that is being picked up by models.
There is discrepancy on it's timing and placement with it arriving
anywhere from Thursday evening to Friday morning. Friday
looks to be soggy as moisture remains locked in before the
system weakens and retreats on Saturday. Will be monitoring
flash flood threat for Friday as soundings show precipitable
water over 2 inches. Residual clouds and moisture are still
likely on Sunday with temps in the low 80s/upper 70s and high
humidity. Monday looks to be milder with highs in upper 70s with
passing clouds.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 205 PM Monday...

Mainly VFR to MVFR conditions are present with SCT to BKN cloud
cover across the area this afternoon. Primarily scattered
showers and storms are expected to pop up through the
afternoon. Within rain/storms IFR visibilities and further
reductions to ceilings will be possible. An incoming cold front
is then expected to bring more showers and storms into the area
from this evening into Tuesday morning. Conditions may begin to
improve to the northwest once the front sinks into the area on
Tuesday, while sub-VFR conditions are likely to persist to the
south and east.

6-12KT south to southwest winds, with occasional 15-20KT gusts,
are expected through the afternoon. Stronger gusts will also be
possible within storms today. Light winds are then expected
tonight into Tuesday, though a shift from southwest to more of
a west to northwest direction should occur behind the front.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Ceilings may bounce between VFR and MVFR
through the afternoon. Extent of showers and storms may vary
this afternoon. Onset timing and extent of showers/storms ahead
of tonight's cold front may also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    L    L    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    M    M    M    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    M    M    M    L    M    M    H

AFTER 18Z TUESDAY...
IFR possible in fog Wednesday morning. Brief IFR possible in
some showers and thunderstorms Thursday-Saturday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Tuesday morning for WVZ005>011-013>020-
     024>034-039-040-515>526.
OH...Flood Watch through Tuesday morning for OHZ087.
KY...Flood Watch through Tuesday morning for KYZ101>103-105.
VA...Flood Watch through Tuesday morning for VAZ003-004.

&&

SYNOPSIS...JLB/LC
NEAR TERM...JLB
SHORT TERM...LC
LONG TERM...LC
AVIATION...JLB
Hazardous weather outlook, Aug 1, 5:35 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
535 PM EDT Mon Aug 1 2022

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005>011-013>020-024>034-039-040-
515>526-022145-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
535 PM EDT Mon Aug 1 2022

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible ahead of a cold front
this evening and tonight. The primary threats are damaging wind
gusts and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Flash flooding possible in thunderstorms on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083>086-022145-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
535 PM EDT Mon Aug 1 2022

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible ahead of a cold front
through early Tuesday morning. The primary threats are damaging wind
gusts and locally heavy rainfall. Some isolated water issues are
possible in slow moving thunderstorms or repetitive rounds of
rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Flash flooding possible in thunderstorms on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Aug 1, 1:42 PM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
142 PM EDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     DEBRIS FLOW      1 NNE MAN               37.75N 81.87W
08/01/2022                   LOGAN              WV   PUBLIC

            HOUSE DESTROYED BY MUDSLIDE ON VINE STREET,
            PER SOCIAL MEDIA PHOTO.

&&

WEBB
Special weather statement, Aug 1, 3:34 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
334 PM EDT Mon Aug 1 2022

OHZ067-075-076-012000-
Washington OH-Athens OH-Morgan OH-
334 PM EDT Mon Aug 1 2022

...A strong thunderstorm will impact portions of southwestern
Washington, southwestern Morgan and central Athens Counties through
400 PM EDT...

At 334 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Athens, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Athens, Chesterhill, Jacksonville, Trimble, Amesville, Stroud Run
State Park and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3954 8166 3928 8164 3927 8168 3929 8210
      3948 8212
TIME...MOT...LOC 1934Z 266DEG 23KT 3940 8200

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Aug 1, 4:02 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
402 PM EDT Mon Aug 1 2022

OHZ075-076-WVZ009-012030-
Washington OH-Athens OH-Wood WV-
402 PM EDT Mon Aug 1 2022

...A strong thunderstorm will impact portions of southwestern
Washington, southeastern Athens and central Wood Counties through 430
PM EDT...

At 401 PM EDT, Doppler radar was tracking a strong thunderstorm near
Coolville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Parkersburg, Belpre, Coolville, Vienna, Washington, Mineralwells,
Boaz, Lubeck, North Hills, Little Hocking, Waverly, Fleming,
Blennerhassett and Davisville.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 167 and 185.
 Route 50 in West Virginia between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3937 8136 3914 8141 3914 8143 3912 8145
      3917 8175 3918 8176 3919 8189 3942 8186
TIME...MOT...LOC 2001Z 278DEG 26KT 3929 8179

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Aug 1, 4:40 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
440 PM EDT Mon Aug 1 2022

WVZ009-017>019-012115-
Calhoun WV-Wirt WV-Ritchie WV-Wood WV-
440 PM EDT Mon Aug 1 2022

...A strong thunderstorm will impact portions of northwestern
Calhoun, southwestern Ritchie, Wirt and southeastern Wood Counties
through 515 PM EDT...

At 439 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mineralwells, or near Elizabeth, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elizabeth, Mineralwells, Cairo, Cherry, Walker, Petroleum, Palestine,
Freeport, Davisville, Greencastle, Morristown, Rockport, Brohard,
Macfarlan and Munday.

This includes Interstate 77 in West Virginia between mile markers 160
and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3894 8119 3901 8156 3903 8159 3920 8156
      3921 8114
TIME...MOT...LOC 2039Z 276DEG 18KT 3911 8148

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Aug 1, 5:04 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
504 PM EDT Mon Aug 1 2022

WVZ018-028-029-012130-
Calhoun WV-Gilmer WV-Braxton WV-
504 PM EDT Mon Aug 1 2022

...A strong thunderstorm will impact portions of central Calhoun,
southwestern Gilmer and northwestern Braxton Counties through 530 PM
EDT...

At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Arnoldsburg, or near Grantsville, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grantsville, Arnoldsburg, Cedar Creek State Park, Shock, Millstone,
Wilsie, Rosedale, Mount Zion, Orma, Nicut, Stumptown, Cedarville and
Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3889 8072 3863 8083 3876 8119 3878 8121
      3879 8121 3894 8115
TIME...MOT...LOC 2104Z 287DEG 20KT 3884 8110

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Aug 1, 5:30 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
530 PM EDT Mon Aug 1 2022

WVZ018-028-029-012200-
Calhoun WV-Gilmer WV-Braxton WV-
530 PM EDT Mon Aug 1 2022

...A strong thunderstorm will impact portions of southeastern
Calhoun, southwestern Gilmer and central Braxton Counties through 600
PM EDT...

At 530 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Arnoldsburg, or 11 miles southeast of Grantsville,
moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sutton, Gassaway, Burnsville, Flatwoods, Shock, Frametown, Wilsie,
Rosedale, Exchange, Heaters, Nicut, Stumptown, Cedarville and
Normantown.

This includes the following highways...
 Interstate 79 between mile markers 57 and 79.
 Route 19 near mile marker 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3869 8109 3887 8107 3886 8062 3859 8067
TIME...MOT...LOC 2130Z 278DEG 21KT 3877 8100

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:03 AM EDTFlash Flood WarningRLXMcDowell, Wyoming3 hr
Aug 1, 9:31 AM EDTFlash Flood WarningRLXLogan, Mingo, Wyoming5 hr
Aug 1, 12:20 PM EDTFlood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more20 hr
Aug 1, 2:23 PM EDTAreal Flood WarningRLXLogan, Mingo112 min
Aug 1, 4:02 PM EDTSpecial Weather StatementRLXWood28 min
Aug 1, 4:40 PM EDTSpecial Weather StatementRLXWirt35 min
Aug 1, 5:04 PM EDTSpecial Weather StatementRLXCalhoun26 min
Aug 1, 5:30 PM EDTSpecial Weather StatementRLXBraxton30 min
Aug 1, 5:57 PM EDTSevere Thunderstorm WarningRLXBraxton, Nicholas, Webster33 min
Aug 1, 6:13 PM EDTTornado WarningRLXBraxton, Nicholas, Webster32 min

Nearby

Tornado Warnings in West Virginia, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.